Gout Medication For Chronic Kidney Sufferers And Patients Still Hemodialysis?

Illustration of Gout Medication For Chronic Kidney Sufferers And Patients Still Hemodialysis?
Illustration: Gout Medication For Chronic Kidney Sufferers And Patients Still Hemodialysis? cdn.sanity.io

morning … I want to ask my father, I have been a hemodialysis patient for 2 years, but I often complain of itching and gout is too high, making my legs hurt, what is a safe medicine? and what is the cause of itching? the problem is the itchiness seems to be itchy under the skin the problem is not red red .. thanks please help

1 Answer:

Hello Maya! Thank you for asking at HealthReplies.com.

Chronic kidney failure is a disease that causes kidney function decline. The kidneys work to filter and excrete body waste and excess fluid from the blood through urine. When chronic kidney failure that occurs is severe enough, there can be a buildup of fluid, electrolytes, and body waste, so that the person must undergo dialysis (hemodialysis) or kidney transplantation. Increased uric acid is a condition that occurs when a person experiences chronic kidney failure. Inflammation in the joints caused by the buildup of uric acid is called gout. Patients with chronic kidney failure can experience gout. In this pain, the pain is usually felt suddenly accompanied by red and swollen joints. In gout, administration of gout-lowering drugs is actually not recommended. There are other drugs that can be used to relieve gout attacks. You should discuss with your internal medicine doctor who has been dealing with your father all this time. Your doctor may give additional medicine to your father after checking your father's condition.

Itching in patients with chronic kidney failure can be caused by an increase in urea in the blood. The skin will become dry and look scaly. To reduce the itching that is felt, you can use a perfumed moisturizer for your father's skin. Do not let your father scratch his skin because it can actually make the itching felt even more severe. Your father also should not take a shower using antiseptic soap or water that is too hot. The itching that your father feels should also decrease after your father hemodialysis. Discuss again with your pediatrician, whether your father's hemodialysis schedule needs to be increased or made more frequently. Do not forget to always control the internist in accordance with the promised schedule.

That's all information from me. I hope this helps.

Regards.

: by

Related Question

1 Year Old Toddler Always Hives When He Has A Fever?

1 Year Old Toddler Always Hives When He Has A Fever?

(1 year ago)

, I have a toddler aged 1 year. He has allergies to chicken, eggs, seafood, cow’s milk and derivative products. Lately, he has often been naive, if he suffers from fever righ...

The Body Often Sweats A Lot With Body Odor?

The Body Often Sweats A Lot With Body Odor?

(11 months ago)

Good afternoon, I want to ask, the last few days my body parts like to sweat in certain hours on body parts such as back and buttocks accompanied by body odor. Is it a disease? So ...

Foot Pain In A Woman With Diabetes?

Foot Pain In A Woman With Diabetes?

(12 months ago)

In the morning, my mother contracted wet diabetes, wounds on the big toe and now the wounds have started to improve and dry up, but the soles of her feet felt painful, painful and ...

Leave a Reply

Your email address will not be published. Required fields are marked *